# SDR DALA2022072105057

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 21,521 hours, 13,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9154866) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP ON RT AFT SIDE AROUND ROW 23 THROUGH AFT SVC DOOR. R/R BATTERY PACK AT MODULE M1672 PER B737 AMM 33-51. OPS CK NORMAL.
